# SDR SWIA202265284

- Difficulty date: March 29, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 14,252 hours, 8,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FRAME 14 O/B OF R/H SEAT TRACK.   (C CHECK RO 04/08/22)    REPAIRED FR14 AS REQUIRED REF SRM 53-00-10/REPAIR03 AND ITEMS 1-12 ON CONTINUATION CARD FOR WORK ACCOMPLISHED
